# SDR DHL2001742502

- Difficulty date: October 2, 2001
- Submitted: October 27, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT FWD FUSE FAIRING ATTACH ANGLE CRACKED STA 720 RBL 6.  STOP DRILLED CRACK AT RT FWD FUS FAIRING ATTACH ANGLE STA 720 RBL 6 AS PER B727 SRM 51-10-1.  ACCOMPLISHED NDT INSPECTED AROUND STOP HOLE, NO CRACK NOTED.  INSTALLED DOUBLER REPAIR AT RT FWD FUS FAIRING ATTACH ANGLE PER B727 SRM 51-40-3.
